Bu-Ali Sina university Iran, Islamic Republic of


Binayak et al in [1] proved a fixed point of generalized Kannan
type-mappings in generalized Menger spaces. In this paper we extend gen-
eralized Kannan-type mappings in generalized fuzzy metric spaces. Then we
prove a fixed point theorem of this kind of mapping in generalized fuzzy metric
spaces. Finally we present an example of our main result.


Binayak S. Choudhury and Kirshnapada Das, Fixed point of generalized Kannan-type mappings in generalized menger spaces, Commun. Korean. Math. Soc., 24 (2009), No. 4,529-537.
A. Branciari, A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces, Publ. Math. Debrecen 57(2000), no. 1-2, 31-37. Kaleva[3] R. Chugh and S. Kumar, Weakly compatible maps in generalized fuzzy metric spaces, J. Analysis. 10 (2002) 65-74.
Pratulanada Das and Lakshmi Kanta Dey, A fixed point theorem in generalized metric spaces, Soochow Journal of mathematics, No., 1 (2007) 33-39.
Z. K. Deng, Fuzzy pseudo-metric spaces, J. Math. Anal. Appl., 86 (1982) 74-95.
C. Dibari and C. Vetro, Fixed points, attractors and weak fuzzy contractive mappings in a fuzzy metric space, J. Fuzzy Math. 13(2005) 973-982.
A. George and P. Veeramani, On some results in metric spaces, Fuzzy Set and System., 64 (1994) 395-399.
M. Grabiec, Fixed point in fuzzy metric spaces, Fuzzy Set and System., 27 (1988) 385-389.
R. Kannan, Some result on fixed points, Bull. Calcutta Math. Soc., 60 (1968) 71-76.
I. Kramosil and J. Michalek, Fuzzy metrics and statistical metric spaces, Kybernetika. 11 (1975) 336-344.
K. Menger, Statistical metrics, Proc. Nat. Acad. Sci. U.S.A. 28 (1942), 535-537.
P. V. Subrahmanyam, Completeness and xed points, Monatsh, Math. 80(1975) 325-330.
L. A. Zadeh, Fuzzy sets, Inform and Control, 8(1965) 338-353.